`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 29,Number 3,     March 2011

1

Simultaneous continuation of infinitely many sinks at homoclinic bifurcations   Pages : 693 - 736

Eleonora Catsigeras,  Marcelo Cerminara and Heber Enrich

 Abstract       References       Full Text      Related Articles

2

On the global regularity of axisymmetric Navier-Stokes-Boussinesq system   Pages : 737 - 756

Hammadi Abidi,  Taoufik Hmidi and Sahbi Keraani

 Abstract       References       Full Text      Related Articles

3

Non-asymptotic Lazer-Leach type conditions for a nonlinear oscillator   Pages : 757 - 767

Pablo Amster and Pablo De Nápoli

 Abstract       References       Full Text      Related Articles

4

Solvability of the free boundary value problem of the Navier-Stokes equations   Pages : 769 - 801

Hantaek Bae

 Abstract       References       Full Text      Related Articles

5

On integrable codimension one Anosov actions of $\RR^k$   Pages : 803 - 822

Thierry Barbot and Carlos Maquera

 Abstract       References       Full Text      Related Articles

6

On the Allen-Cahn equation in the Grushin plane: A monotone entire solution that is not one-dimensional   Pages : 823 - 838

Isabeau Birindelli and Enrico Valdinoci

 Abstract       References       Full Text      Related Articles

7

Maximal abelian torsion subgroups of Diff( C,0)   Pages : 839 - 844

Kingshook Biswas

 Abstract       References       Full Text      Related Articles

8

An equivalent path functional formulation of branched transportation problems   Pages : 845 - 871

Lorenzo Brasco and Filippo Santambrogio

 Abstract       References       Full Text      Related Articles

9

On uniform convergence in ergodic theorems for a class of skew product transformations   Pages : 873 - 891

Julia Brettschneider

 Abstract       References       Full Text      Related Articles

10

Billiards in ideal hyperbolic polygons   Pages : 893 - 908

Simon Castle,  Norbert Peyerimhoff and Karl Friedrich Siburg

 Abstract       References       Full Text      Related Articles

11

Mass concentration for the $L^2$-critical nonlinear Schrödinger equations of higher orders   Pages : 909 - 928

Myeongju Chae,  Sunggeum Hong and Sanghyuk Lee

 Abstract       References       Full Text      Related Articles

12

On the topology of wandering Julia components   Pages : 929 - 952

Guizhen Cui,  Wenjuan Peng and Lei Tan

 Abstract       References       Full Text      Related Articles

13

On a generalized Poincaré-Hopf formula in infinite dimensions   Pages : 953 - 978

Aleksander Ćwiszewski and Wojciech Kryszewski

 Abstract       References       Full Text      Related Articles

14

Renormalization and $\alpha$-limit set for expanding Lorenz maps   Pages : 979 - 999

Yiming Ding

 Abstract       References       Full Text      Related Articles

15

Singularly perturbed degenerated parabolic equations and application to seabed morphodynamics in tided environment   Pages : 1001 - 1030

Ibrahima Faye,  Emmanuel Frénod and Diaraf Seck

 Abstract       References       Full Text      Related Articles

16

Linearization of cohomology-free vector fields   Pages : 1031 - 1039

Livio Flaminio and Miguel Paternain

 Abstract       References       Full Text      Related Articles

17

Periodic solutions of parabolic problems with hysteresis on the boundary   Pages : 1041 - 1083

Pavel Gurevich

 Abstract       References       Full Text      Related Articles

18

Euler-Poisson equations related to general compressible rotating fluids   Pages : 1085 - 1096

Haigang Li and Jiguang Bao

 Abstract       References       Full Text      Related Articles

19

Heteroclinic orbits for a class of Hamiltonian systems on Riemannian manifolds   Pages : 1097 - 1111

Fei Liu,  Jaume Llibre and Xiang Zhang

 Abstract       References       Full Text      Related Articles

20

Global existence and asymptotic behavior of solutions for quasi-linear dissipative plate equation   Pages : 1113 - 1139

Yongqin Liu and Shuichi Kawashima

 Abstract       References       Full Text      Related Articles

21

Smooth dependence on parameters of solutions to cohomology equations over Anosov systems with applications to cohomology equations on diffeomorphism groups   Pages : 1141 - 1154

Rafael de la Llave and A. Windsor

 Abstract       References       Full Text      Related Articles

22

Large deviations and Aubry-Mather measures supported in nonhyperbolic closed geodesics   Pages : 1155 - 1174

Artur O. Lopes and Rafael O. Ruggiero

 Abstract       References       Full Text      Related Articles

23

Computational hyperbolicity   Pages : 1175 - 1189

Marcin Mazur and Jacek Tabor

 Abstract       References       Full Text      Related Articles

24

On spiral periodic points and saddles for surface diffeomorphisms   Pages : 1191 - 1195

C. Morales

 Abstract       References       Full Text      Related Articles

25

Stable transitivity for extensions of hyperbolic systems by semidirect products of compact and nilpotent Lie groups   Pages : 1197 - 1204

Viorel Niţică

 Abstract       References       Full Text      Related Articles

26

Dynamics of postcritically bounded polynomial semigroups I: Connected components of the Julia sets   Pages : 1205 - 1244

Hiroki Sumi

 Abstract       References       Full Text      Related Articles

27

Analytical and numerical dissipativity for nonlinear generalized pantograph equations   Pages : 1245 - 1260

Wansheng Wang and Chengjian Zhang

 Abstract       References       Full Text      Related Articles

28

The $C^{\alpha}$ regularity of weak solutions of ultraparabolic equations   Pages : 1261 - 1275

Wendong Wang and Liqun Zhang

 Abstract       References       Full Text      Related Articles

29

Regular level sets of Lyapunov graphs of nonsingular Smale flows on 3-manifolds   Pages : 1277 - 1290

Bin Yu

 Abstract       References       Full Text      Related Articles

30

Coupled-expanding maps under small perturbations   Pages : 1291 - 1307

Xu Zhang,  Yuming Shi and Guanrong Chen

 Abstract       References       Full Text      Related Articles